MAUDE Adverse Event Report: RIVERPOINT MEDICAL LLC VELOSORB FAST; BRAIDED FAST ABSORBABLE SURGICAL SUTURE

RIVERPOINT MEDICAL LLC VELOSORB FAST; BRAIDED FAST ABSORBABLE SURGICAL SUTURE
Model Number SV-493
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned.Three retained samples from the same lot were used to perform a knot pull tensile test.The retained samples used for the knot pull tensile test met requirements.Production records were reviewed.There were no nonconformities noted with the lot during production.All finished goods testing requirements were met prior to release.There was no evidence that the device failed to meet specifications, and the report could not be substantiated.A cause for the event cannot be established.This report and use of categorical definitions required by fda 3500a does not constitute an admission by riverpoint medical or its employees that riverpoint medical or its employees have caused or contributed to the event described in this report.Riverpoint medical has filed this information to comply with the medical device reporting regulation 21 cfr 803.If additional information is provided to riverpoint medical regarding this event, a supplementary 3500a form will be submitted as required by the fda.
 
Event or Problem Description
According to the reporter, "during an open procedure, upon its first usage, the thread broke.Another suture was used to resolve the issue.There was no patient injury.".

Brand Name
VELOSORB FAST
Common Device Name
BRAIDED FAST ABSORBABLE SURGICAL SUTURE
Manufacturer (Section D)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer (Section G)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer Contact
edwin anderson
825 ne 25th ave
portland, OR 97232
MDR Report Key19008567
Report Number3006981798-2024-00025
Device Sequence Number18484933
Product Code GAM
UDI-Device Identifier10884521151741
UDI-Public10884521151741
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K120556
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model NumberSV-493
Device Lot Number21101903FX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2024
Initial Report FDA Received Date03/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown